MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
The manufacturing and material records for the perceval plus heart valve, model # pvf-m, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve has been manufactured and controlled in accordance with the specifications for a (model # pvf-m) perceval plus heart valve at the time of manufacture and release.Since limited information is available and the device was not returned, the manufacturer couldn't perform any further investigation on the event and the device involved.As such, no definitive root cause of the event could be established.It should be noted though that patient was in an advanced nyha class and had several comorbidities and risk factors which may have been instrumental in causing patient's death.Should further information be received in the future, the manufacturer will rivisit the case and take further actions as applicable.H3 other text : unknown disposition.
 
Event or Problem Description
The manufacturer was informed of the following event through mantra study database.Reportedly, a patient underwent an aortic heart valve replacement with perceval plus, size m on (b)(6) 2023.The surgical approach was a median sternotomy.A cabg procedure was performed before the valve implant with 1 vessel involved.Based on the information received, patient passed away on (b)(6) 2023 for unknown cause.The patient had missed previous appointments, including echocardiographic check and had experienced a cardiogenic shock on the same day of surgery, assessed by the site as not related to the device but probably related to implant procedure.The cardiogenic shock episode had been treated with medications and was resolved on (b)(6) 2023.As reported, the patient was in nyha class iii and clinical history included coronary artery disease, non-ischemic heart failure, systemic hypertension, diabetes mellitus type ii, non-insulin dependent, dyslipidemia, and lupus.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key18379436
Report Number3004478276-2023-00217
Device Sequence Number15381686
Product Code LWR
UDI-Device Identifier00896208000801
UDI-Public(01)00896208000801(240)PVF-M(17)260612
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P150011/S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age71 YR
Patient SexFemale
Patient Weight65 KG